Show simple item record

dc.contributor.authorZeleny, W.B.
dc.date.accessioned2016-01-07T22:47:27Z
dc.date.available2016-01-07T22:47:27Z
dc.date.issued1967-06-25
dc.identifier.citationPhysical Review, Second Series, V. 158, no. 5, June 25, 1967, pp.1223-1225en_US
dc.identifier.urihttp://hdl.handle.net/10945/47487
dc.descriptionApproved for public release; distribution is unlimiteden_US
dc.description.abstractThe Hamiltonian form of the relativistic wave equation for bosons of spin 0 or 1 was first given by Kemmer. The problems associated with the redundant components of the wave function were later resolved by Heitler, who eliminated the redundant components by means of projection operators. We present an alternative treatment which yields essentially the same results as obtained by Heitler, but which retains all components of the wave function.en_US
dc.format.extent3 p.en_US
dc.publisherAmerican Physical Societyen_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.en_US
dc.titleHamiltonian form of the Kemmer equationen_US
dc.typeArticleen_US
dc.contributor.corporateNaval Postgraduate School (U.S.)en_US
dc.contributor.departmentPhysicsen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record